# SDR FDEA201109053668

- Difficulty date: September 5, 2011
- Submitted: September 20, 2011
- Operation: Air carrier
- Aircraft: N939FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24528
- Aircraft time: 57,402 hours, 18,928 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Fitting
- Part number: 143N534026
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY TIE DOWN FITTING HAS CORROSION AT BS 839. TIEDOWN FITTING REPAIRED AS PER E.A. F-5340-152555. REPAIR IS CLASSIFIED AS MAJOR.
